Alert archive / Florida / High Surf Advisories in 2011
High Surf Advisory 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf advisory at Nov 28, 2011, 3:04 AM CST for Bay County, Gulf County, Florida. It took effect at Nov 28, 2011, 6:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2011, 3:04 AM CST (09:04 UTC)
- In effect from
- Nov 28, 2011, 6:00 AM CST
- Expired
- Nov 29, 2011, 9:00 PM CST
- In force
- 39 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 71 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
170 WHUS42 KTAE 280904 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 404 AM EST MON NOV 28 2011 ...HIGH SURF ADVISORY IN EFFECT TODAY FOR GULF AND BAY COUNTY BEACHES... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY... .STRONG WESTERLY WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TODAY. THESE WINDS WILL GENERATE LARGE SURF AT WEST FACING BEACHES IN THE EASTERN PANHANDLE...WITH BREAKERS APPROACHING 6 FEET THIS AFTERNOON. THE STRONG WINDS...RESIDUAL SOUTHERLY SWELLS...AND ELEVATED SURF WILL ALSO LEAD TO THE FORMATION OF STRONG RIP CURRENTS AT ALL AREA BEACHES. FLZ112-114-290400- /O.NEW.KTAE.SU.Y.0007.111128T1200Z-111129T0400Z/ /O.NEW.KTAE.RP.S.0017.111128T1200Z-111129T0400Z/ COASTAL BAY-COASTAL GULF- 404 AM EST MON NOV 28 2011 /304 AM CST MON NOV 28 2011/ ...HIGH SURF ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ THIS MORNING TO 11 PM EST /10 PM CST/ THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM 7 AM EST /6 AM CST/ THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 7 AM EST /6 AM CST/ THIS MORNING TO 11 PM EST /10 PM CST/ THIS EVENING. * SURF...5 TO 6 FEET. * TIMING...BREAKERS WILL BUILD THROUGH THE MORNING AND REMAIN HIGH INTO THE EVENING. * IMPACTS...THE HIGH SURF AND STRONG WEST WINDS WILL PRODUCE STRONG RIP CURRENTS AND SOME MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ108-115-290400- /O.NEW.KTAE.RP.S.0017.111128T1200Z-111129T0400Z/ SOUTH WALTON-COASTAL FRANKLIN- 404 AM EST MON NOV 28 2011 /304 AM CST MON NOV 28 2011/ ...RIP CURRENT RISK IN EFFECT FROM 7 AM EST /6 AM CST/ THIS MORNING THROUGH THIS EVENING... * SURF...4 TO 5 FEET FOR WALTON COUNTY BEACHES. 2 TO 3 FEET FOR FRANKLIN COUNTY BEACHES. * TIMING...BREAKERS WILL BUILD THROUGH THE MORNING AND REMAIN ELEVATED INTO THE EVENING. * IMPACTS...STRONG WEST WINDS AND AND RESIDUAL SOUTHERLY SWELLS WILL GENERATE STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ CAMP
2 follow-up statements
093 WHUS42 KTAE 282015 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EST MON NOV 28 2011 ...HIGH SURF ADVISORY IN EFFECT TODAY FOR GULF AND BAY COUNTY BEACHES... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY... .STRONG WESTERLY WINDS HAVE DEVELOPED IN THE WAKE OF A COLD FRONT. THESE WINDS WILL GENERATE LARGE SURF AT WEST FACING BEACHES IN THE EASTERN PANHANDLE...WITH BREAKERS EXCEEDING 6 FEET AT TIMES THROUGH TUESDAY EVENING. THE STRONG WINDS...RESIDUAL SOUTHERLY SWELLS...AND ELEVATED SURF WILL ALSO LEAD TO THE FORMATION OF STRONG RIP CURRENTS AT ALL SOUTH AND WEST FACING BEACHES WEST TO DESTIN. FLZ115-282115- /O.CAN.KTAE.RP.S.0017.000000T0000Z-111129T0400Z/ COASTAL FRANKLIN- 315 PM EST MON NOV 28 2011 ...RIP CURRENT RISK IS CANCELLED... WITH OFFSHORE WESTERLY WINDS NOW IN PLACE...THE RISK FOR RIP CURRENTS WILL DIMINISH ACROSS THE SOUTH AND SOUTHEAST FACING BEACHES OF FRANKLIN COUNTY. HOWEVER...A STRONG ALONG SHORE CURRENT COULD REMAIN IN PLACE AND SWIMMERS ARE ENCOURAGED TO EXERCISE CAUTION. && $$ FLZ112-114-290515- /O.EXT.KTAE.SU.Y.0007.000000T0000Z-111130T0300Z/ /O.EXT.KTAE.RP.S.0017.000000T0000Z-111130T0300Z/ COASTAL BAY-COASTAL GULF- 315 PM EST MON NOV 28 2011 /215 PM CST MON NOV 28 2011/ ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 PM EST /9 PM CST/ TUESDAY... ...RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY EVENING... * SURF...5 TO 7 FEET. * TIMING...THROUGH TUESDAY EVENING. * IMPACTS...THE HIGH SURF AND STRONG WEST WINDS WILL PRODUCE STRONG RIP CURRENTS AND SOME MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ108-290515- /O.EXT.KTAE.RP.S.0017.000000T0000Z-111130T0300Z/ SOUTH WALTON- 215 PM CST MON NOV 28 2011 ...RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY EVENING... * SURF...3 TO 4 FEET. * TIMING...THROUGH TUESDAY EVENING. * IMPACTS...STRONG WEST WINDS AND AND RESIDUAL SOUTHERLY SWELLS WILL GENERATE STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ 18-WOOL
092 WHUS42 KTAE 290923 CFWTAE COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 423 AM EST TUE NOV 29 2011 ...HIGH SURF ADVISORY IN EFFECT TODAY FOR GULF AND BAY COUNTY BEACHES... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY... .STRONG WESTERLY WINDS WILL CONTINUE TO GENERATE LARGE SURF AT WEST FACING BEACHES IN THE EASTERN PANHANDLE TODAY...WITH BREAKERS EXCEEDING 6 FEET AT TIMES THROUGH THIS EVENING. THE STRONG WINDS AND ELEVATED SURF WILL ALSO LEAD TO THE FORMATION OF STRONG RIP CURRENTS AT ALL WEST AND SOUTHWEST FACING BEACHES WEST TO DESTIN. FLZ112-114-300300- /O.CON.KTAE.SU.Y.0007.000000T0000Z-111130T0300Z/ /O.CON.KTAE.RP.S.0017.000000T0000Z-111130T0300Z/ COASTAL BAY-COASTAL GULF- 423 AM EST TUE NOV 29 2011 /323 AM CST TUE NOV 29 2011/ ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING... ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * SURF...5 TO 7 FEET. * TIMING...THROUGH TUESDAY EVENING. * IMPACTS...THE HIGH SURF AND STRONG WEST WINDS WILL PRODUCE STRONG RIP CURRENTS AND SOME MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ108-300300- /O.CON.KTAE.RP.S.0017.000000T0000Z-111130T0300Z/ SOUTH WALTON- 323 AM CST TUE NOV 29 2011 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * SURF...3 TO 4 FEET. * TIMING...THROUGH TUESDAY EVENING. * IMPACTS...STRONG WEST WINDS AND ELEVATED SURF WILL GENERATE STRONG RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT... DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ CAMP
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 28, 2:57 AM CST, 7 minutes earlier.
Area forecast discussion, Nov 28, 2:57 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 AM EST Mon Nov 28 2011
.SHORT TERM (TODAY THROUGH WEDNESDAY)...A deep and sharp upper
trough along the Mississippi River Valley is in the process of
cutting off this morning. Ahead of the upper trough, a cold front
is pushing across the forecast area, accompanied by a band of
rain. As of 07Z, the front was situated right along the
Apalachicola/Chattahoochee River. The front will continue eastward
through the morning and exit the eastern zones by early in the
afternoon. The primary band of rain will continue eastward as
well, with the back edge lagging the frontal boundary by several
hours. The bulk of the rain should be out of the area by late
this afternoon.
Strong cold advection will follow the frontal passage, thanks to
the very chilly low- to mid-level cold pool associated with the
developing cut-off low. 850mb temperatures at TLH are forecast to
drop from around 12C this morning to around 0C Tuesday morning.
850mb temperatures across SE Alabama and SW Georgia are forecast
to reach -2C to -4C. Surface temperatures will spend most of the
day falling from early morning highs. By late this afternoon,
expect to see temperatures ranging from the mid 40s in SE Alabama
to the upper 50s in the southeastern Big Bend. Clouds are expected
to stay in place throughout the day with the cold air aloft and
strongly cyclonic flow.
The forecast gets a bit tricky tonight as the upper low tracks
from central Mississippi into eastern Tennessee. Models are in
good agreement that enough deep layer moisture and lift will exist
across Central Alabama into Central Georgia for some additional
precipitation. The question is how far south does the
precipitation reach, and what form is it in. The 00Z GFS is a
little more agressive with a shortwave moving through the base of
the upper low tonight and generates some light precip into SE
Al/SW Ga. Model soundings are quite cold with 850mb temps several
degrees below zero and surface temps in the mid to upper 30s by
sunrise. The remainder of the guidance keeps the precip north of
the forecast area. At this time, expect to see primarily drizzle
across the northern zones tonight as the upper low moves by, with
just a slight chance for measurable precip. With the chances for
measurable precip so low, and the lowest levels of the atmosphere
several degrees above freezing, will keep the precip type as rain
for tonight.
The clouds will finally clear out during the day Tuesday as the
upper lifts lifts out to the northeast. Temperatures will stay
relatively cool with highs ranging from the upper 50s in the
north to the mid 60s in the south. Tuesday night will be cool as
well. However, with the parent surface high situated over Texas,
a freeze is not expected. The cool weather will continue for
Wednesday as another passing shortwave aids in reinforcing the
cool high pressure.
.LONG TERM (WEDNESDAY NIGHT THROUGH NEXT MONDAY)...Long term
period will begin with our early week system continuing to pull
northeast away from the region. One final shortwave impulse is
progged to exit east of our region early Thursday morning. Despite
a brief period of synoptic forcing ahead of this energy, the
atmospheric column will simply be too dry to support and chance of
showers. At the surface, a ridge of high pressure will be centered
just to our W/NW early Thursday. This ridge is not in an ideal
position to support radiational cooling, however, do feel that the
gradient is weak enough that boundary layer de-coupling is still
possible. With this in mind, combined with the very dry airmass in
place, and cool starting temperatures Wednesday evening, will
forecast a widespread light freeze away from the immediate coast.
This forecast will be refined in the coming days depending on the
eventual true position of the surface ridge.
Upper level ridging will rapidly build overhead by later Thursday
and this stacked ridge pattern will hold through the first half of
the weekend. The 00Z ECMWF is somewhat more amplified with its
ridging for later Friday into Saturday (compared to the GFS),
relating to its higher latitude progression of northern stream
shortwave energy. This more amplified solution also has support from
the 00Z Canadian, however the differences for our sensible weather
are small. Will not deviate far from the MEX daytime temperatures on
Friday/Saturday, but if the ECMWF/Canadian solution verifies, then
these numbers may be a few degrees on the cool side. Either way, a
rain free forecast will continue through Saturday night. Nighttime
temps will slowly be creeping up as the surface ridge slides to our
north and allows the return of low level Atlantic moisture.
Late next weekend/early next week, global guidance suite shows
energy ejecting eastward out of the four-corners region. Overall
pattern setup begins to rapidly diverge between the GFS and ECMWF by
this time, so will just bring a broad low end chance for showers
back to the forecast beginning next Sunday night.
&&
.AVIATION...A cold front will cross the region through the
morning hours. Ahead of the front a steady band of light/mod rain
will be present with more scattered variety in the post-frontal
environment. All this activity is accompanied by prevailing MVFR
cigs. The MVFR cigs and rain-showers are just arriving at KTLH and
KABY as of the 06Z TAF issuance, and will spread east to KVLD
during the early morning hours. By sunrise all terminals will see
prevailing MVFR cigs with tempo periods of IFR cigs. Look for
prevailing MVFR conditions to continue through at least the early
afternoon hours before cig bases begin to lift. Do not anticipate
clearing, however cig bases are expected to rise just above MVFR
levels by the evening hours.
&&
.MARINE...Strong westerly flow will develop this morning behind
the cold front and continue through Tuesday. Small Craft Advisory
conditions are forecast to remain in place into Tuesday, so will
go ahead and extend the current product through that time. Winds
will finally begin to diminish late Tuesday into Wednesday as high
pressure builds closer to the region and the gradient weakens.
Light to moderate offshore flow is then expected through the end
of the week.
The strong westerly flow will generate high surf along westward
facing beaches today with breakers approaching 6 feet along the
Gulf and Bay County coasts. Will issue High Surf Advisory for
these two locations with high risk of rip currents at all
beaches.
&&
.FIRE WEATHER...A strong cold front will continue to cross the
forecast area through the morning hours. This front will deliver a
much colder airmass to the region. Areas of rain/showers will
slowly taper off through the day from west to east. Due to the
cool temperatures, relative humidity values will remain well above
critical levels today. Temperatures will remain cool on Tuesday,
but with a drier airmass in place, relative humidity values may
briefly approach critical levels over inland portions of the
Florida Panhandle. All areas will see high dispersion indices
during the daylight hours of Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 62 42 62 40 61 / 80 10 10 0 0
Panama City 54 42 61 39 58 / 40 10 10 0 0
Dothan 56 36 58 35 58 / 60 20 20 0 0
Albany 60 39 57 36 58 / 90 10 20 0 0
Valdosta 66 42 62 40 61 / 90 20 10 10 0
Cross City 68 43 65 42 63 / 80 20 10 10 0
Apalachicola 62 45 64 44 59 / 60 10 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...High Surf Advisory from 7 AM EST /6 AM CST/ this morning to 11
PM EST /10 PM CST/ this evening for Coastal Bay-Coastal
Gulf.
GM...Small Craft Advisory until 7 AM EST Tuesday for Apalachee Bay-
Coastal waters from Suwannee River to Keaton Beach FL out
20 NM.
Small Craft Advisory until 5 PM EST Tuesday for Coastal waters
From Ochlockonee River to Apalachicola FL out to 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
Camp/MroczkaHazardous weather outlook, Nov 27, 4:33 AM CST, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 533 AM EST SUN NOV 27 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 533 AM EST SUN NOV 27 2011 /433 AM CST SUN NOV 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A HIGH SURF ADVISORY IS IN EFFECT THROUGH 9 PM CST FOR COASTAL BAY AND SOUTH WALTON COUNTIES... ...THERE IS A HIGH RISK FOR RIP CURRENTS FOR COASTAL BAY...SOUTH WALTON...COASTAL GULF...AND COASTAL FRANKLIN COUNTIES. ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TUESDAY MORNING... AN APPROACHING LOW PRESSURE SYSTEM FROM THE WEST IS EXPECTED TO GRADUALLY SPREAD RAIN INTO THE REGION FROM THE WEST. A SLIGHT CHANCE OF THUNDERSTORMS ALSO EXISTS NEAR THE COAST. WHILE AN ISOLATED STRONG WIND GUST IS POSSIBLE...SEVERE WEATHER DOES NOT LOOK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SOME LINGERING SHOWERS ARE POSSIBLE ON MONDAY...BUT CONDITIONS LOOK TO IMPROVE REGION-WIDE DURING THE MIDDLE PORTION OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 3:04 AM CST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 42 hr |
| Nov 28, 2:47 PM CST | Fire Weather Watch | TAE | Gadsden, Holmes, Jackson, Walton, Washington | 13 hr |
Nearby
High Surf Advisories in Florida, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.